# SDR CZMA061341

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BE
- Make and model: Bell 412
- Aircraft serial: 36018
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Part number: 4061300
- Condition: Stuck
- Location: Cyclic
- Part time: 2,471 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S CYCLIC TRIGGER SWITCH STICKING IN THE ICS POSITION.  REPLACED DEFECTIVE SWITCH.
